# SDR UIEA2019081305037

- Difficulty date: August 12, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,584 hours, 19,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 453T161646
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CORRODED, BULK CARGO COMPARTMENT, LOWER SIDE ANGLE BS 1540, RBL 0 TO RBL 32.  REMOVED DAMAGE PARTS IAW SRM 51-40-02-02-0G-0 REV.110.  FABRICATED NEW ANGLE IAW EI T2019P53M-2874 REV.0.  INSTALLED THE NEW ANGLE WITH FASTENERS IAW SRM 51-40-02-0G-0 REV.110, DWG. 453T1304, SH2, REV 0, AND DWG 453T1311, SH1.  CONDITION CHECKED NORMAL.
